Blank Cover Image
QRコード(所蔵情報)

SIAM journal on discrete mathematics : a publication of the Society for Industrial and Applied Mathematics

フォーマット:
雑誌
責任表示:
Society for Industrial and Applied Mathematics
言語:
英語
出版情報:
[Philadelphia, Pa.] : Society for Industrial and Applied Mathematics, c1988-
形態:
v. ; 26 cm
著者名:
Society for Industrial and Applied Mathematics <DA00368336>  
巻次(年次):
Vol. 1, no. 1 (Feb. 1988)-
継続前誌:
SIAM journal on algebraic and discrete methods / Society for Industrial and Applied Mathematics <AA00440960>
書誌ID:
AA10701131
ISSN:
08954801  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information
タイトルが類似している資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Institute of Mathematics and Its Applications

Academic Press

日本応用数理学会

Kinokuniya

Cambridge University Press

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Australian Mathematical Society

Australian Mathematical Society

American Mathematical Society

American Mathematical Society

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press

Australian Mathematical Society

Australian Mathematical Society